American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] A. A. Ayzenberg. Substitutions of polytopes and of simplicial complexes, and multigraded betti numbers. Trans. Moscow Math. Soc. 74 (2013) 175-202.
Abstract, references, and article information   
View Article: PDF

[2] N. P. Dolbilin. Parallelohedra: A retrospective and new results. Trans. Moscow Math. Soc. 73 (2012) 207-220.
Abstract, references, and article information   
View Article: PDF

[3] Douglas Bowman and Alon Regev. Counting equivalence classes of vertex pairs modulo the dihedral action on the associahedron. Proc. Amer. Math. Soc. 141 (2013) 779-789.
Abstract, references, and article information   
View Article: PDF

[4] Şahin Koçak and Andrei V. Ratiu. Inner tube formulas for polytopes. Proc. Amer. Math. Soc. 140 (2012) 999-1010. MR 2869084.
Abstract, references, and article information   
View Article: PDF

[5] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra, II. Trans. Amer. Math. Soc. 363 (2011) 6111-6141. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[6] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra. I. Trans. Amer. Math. Soc. 363 (2011) 4359-4382. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[7] Gabriele Bianchi, Richard J. Gardner and Markus Kiderlen. Phase retrieval for characteristic functions of convex bodies and reconstruction from covariograms. J. Amer. Math. Soc. 24 (2011) 293-343. MR 2748395.
Abstract, references, and article information   
View Article: PDF

[8] Pavel Tumarkin and Anna Felikson. On $d$-dimensional compact hyperbolic Coxeter polytopes with $d+4$ facets. Trans. Moscow Math. Soc. 69 (2008) 105-151. MR 2549446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David L. Donoho and Jared Tanner. Counting faces of randomly projected polytopes when the projection radically lowers dimension. J. Amer. Math. Soc. 22 (2009) 1-53. MR 2449053.
Abstract, references, and article information   
View Article: PDF

[10] Gabor Toth. Asymmetry of convex sets with isolated extreme points. Proc. Amer. Math. Soc. 137 (2009) 287-295. MR 2439452.
Abstract, references, and article information   
View Article: PDF

[11] E. Cuchillo-Ibáñez and M. A. Morón. Canonical covers and dimension of Z-sets in the Hilbert cube. Proc. Amer. Math. Soc. 136 (2008) 3709-3716. MR 2415059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dimitri Leemans. Almost simple groups of Suzuki type acting on polytopes. Proc. Amer. Math. Soc. 134 (2006) 3649-3651. MR 2240679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Yu. Zvagel'skii, A. V. Proskurnikov and Yu. R. Romanovskii. Regular triangulations and Steiner points. St. Petersburg Math. J. 16 (2005) 673-690. MR 2090852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Günter M. Ziegler. Projected products of polygons. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 122-134. MR 2119033.
Abstract, references, and article information   
View Article: PDF

[15] Monika Ludwig. Minkowski valuations. Trans. Amer. Math. Soc. 357 (2005) 4191-4213. MR 2159706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. V. Tumarkin. Hyperbolic Coxeter $n$-polytopes with $n+3$ facets. Trans. Moscow Math. Soc. 65 (2004) 235-250. MR 2193442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yutaka Hemmi and Yusuke Kawamoto. Higher homotopy commutativity of $H$-spaces and the permuto-associahedra. Trans. Amer. Math. Soc. 356 (2004) 3823-3839. MR 2058507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Simon A. King. How to make a triangulation of $S^3$ polytopal. Trans. Amer. Math. Soc. 356 (2004) 4519-4542. MR 2067132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Marsh, Markus Reineke and Andrei Zelevinsky. Generalized associahedra via quiver representations. Trans. Amer. Math. Soc. 355 (2003) 4171-4186. MR 1990581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Frédéric Chapoton. Construction de certaines opérades et bigèbres associées aux polytopes de Stasheff et hypercubes. Trans. Amer. Math. Soc. 354 (2002) 63-74. MR 1859025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christos A. Athanasiadis. Projections of polytopes on the plane and the generalized Baues problem. Proc. Amer. Math. Soc. 129 (2001) 2103-2109. MR 1825923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Francisco Santos. A point set whose space of triangulations is disconnected. J. Amer. Math. Soc. 13 (2000) 611-637. MR 1758756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jürgen Richter-Gebert and Günter M. Ziegler. Realization spaces of 4-polytopes are universal . Bull. Amer. Math. Soc. 32 (1995) 403-412. MR 1316500.
Abstract, references, and article information   
View Article: PDF

[24] Joseph Zaks. No nine neighborly tetrahedra exist. Memoirs of the AMS 91 (1991) MR 1070040.
Book volume table of contents   


Results: 1 to 24 of 24 found      Go to page: 1